# SDR AALA202507085692

- Difficulty date: July 4, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 27,721 hours, 11,153 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: No Indication
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L SLIDE NOT SHOWING ARMED.
